# SDR AALA20011428

- Difficulty date: July 16, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE PATH LIGHTING SEATS 3A AND 3B INOPERATIVE.  REPLACED CONNECTOR FOR EMERGENCY ESCAPE PATH LIGHTING SEATS 3A AND 3B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
